Alert archive / North Dakota / Wind Advisories in 2025
Wind Advisory 4, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at Mar 10, 2025, 12:42 PM CDT for 4 counties in Minnesota; 11 counties in North Dakota. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2025, 12:42 PM CDT (17:42 UTC)
- Expired
- Mar 10, 2025, 5:43 PM CDT
- In force
- 5 hr
- Issued by
- NWS Grand Forks, ND
Counties Kittson County, MN, Marshall County, MN, Norman County, MN, Polk County, MN, Benson County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 62 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 5.7 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2525 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
923 WWUS73 KFGF 101742 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 1242 PM CDT Mon Mar 10 2025 MNZ001-004-007-NDZ007-008-015-016-026-027-054-110145- /O.CAN.KFGF.HW.W.0003.000000T0000Z-250311T0300Z/ /O.NEW.KFGF.WI.Y.0004.250310T1742Z-250311T0300Z/ West Polk-Kittson-West Marshall-Cavalier-Pembina-Ramsey-Eastern Walsh-Nelson-Grand Forks-Western Walsh- Including the cities of Warren, Lakota, Florian, Akra, Lankin, Argyle, Leroy, Oakwood, Crookston, Langdon, Devils Lake, Mcville, Adams, Tolna, Vang, Maida, Mount Carmel, Aneta, Stephen, Walhalla, Dresden, Englund, Bowesmont, Park River, Radium, Cavalier, Lancaster, Karlstad, Backoo, Grand Forks, East Grand Forks, Drayton, Fairdale, Nash, Hallock, and Grafton 1242 PM CDT Mon Mar 10 2025 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...In Minnesota, Kittson, West Marshall, and West Polk Counties. In North Dakota, Cavalier, Eastern Walsh, Grand Forks, Nelson, Pembina, Ramsey, and Western Walsh Counties. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NDZ006-101845- /O.CAN.KFGF.HW.W.0003.000000T0000Z-250311T0300Z/ Towner- Including the cities of Cando and Considine 1242 PM CDT Mon Mar 10 2025 ...HIGH WIND WARNING IS CANCELLED... Wind gusts up to 60 mph are no longer expected. $$ MNZ002-003-029-NDZ014-024-028>030-038-039-049-052-053-110145- /O.CON.KFGF.HW.W.0003.000000T0000Z-250311T0300Z/ Norman-Clay-Wilkin-Benson-Eddy-Griggs-Steele-Traill-Barnes-Cass- Ransom-Sargent-Richland- Including the cities of Forman, Fort Totten, Faith, Valley City, Ada, Moorhead, Lisbon, Leeds, Cooperstown, Twin Valley, Kelso, Lawndale, Mayville, Hadler, Fargo, Hillsboro, Roseville, Hope, Breckenridge, Maddock, Syre, Flaming, Rutland, Wahpeton, Enderlin, Minnewaukan, Milnor, Gwinner, Halstad, Finley, Portland, New Rockford, Hatton, and McLeod 1242 PM CDT Mon Mar 10 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. $$ TG
3 follow-up statements
924 WWUS73 KFGF 102053 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 353 PM CDT Mon Mar 10 2025 MNZ002-NDZ014-024-028>030-110300- /O.CAN.KFGF.HW.W.0003.000000T0000Z-250311T0300Z/ /O.EXB.KFGF.WI.Y.0004.250310T2100Z-250311T0300Z/ Norman-Benson-Eddy-Griggs-Steele-Traill- Including the cities of Hope, Faith, Flaming, Hatton, Syre, Hadler, Cooperstown, Fort Totten, Roseville, Halstad, Twin Valley, Kelso, Mayville, Minnewaukan, Portland, Maddock, Leeds, New Rockford, Hillsboro, Finley, and Ada 353 PM CDT Mon Mar 10 2025 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...In Minnesota, Norman County. In North Dakota, Benson, Eddy, Griggs, Steele, and Traill Counties. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MNZ003-029-NDZ038-039-049-052-053-110300- /O.CON.KFGF.HW.W.0003.000000T0000Z-250311T0300Z/ Clay-Wilkin-Barnes-Cass-Ransom-Sargent-Richland- Including the cities of Milnor, Forman, Enderlin, Fargo, Lawndale, McLeod, Lisbon, Moorhead, Gwinner, Wahpeton, Valley City, Rutland, and Breckenridge 353 PM CDT Mon Mar 10 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph. * WHERE...In Minnesota, Clay and Wilkin Counties. In North Dakota, Barnes, Cass, Ransom, Richland, and Sargent Counties. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ MNZ001-004-007-NDZ007-008-015-016-026-027-054-110300- /O.CON.KFGF.WI.Y.0004.000000T0000Z-250311T0300Z/ West Polk-Kittson-West Marshall-Cavalier-Pembina-Ramsey-Eastern Walsh-Nelson-Grand Forks-Western Walsh- Including the cities of Mcville, Langdon, Grafton, Park River, Devils Lake, Radium, Englund, Fairdale, Backoo, Warren, East Grand Forks, Akra, Oakwood, Crookston, Hallock, Adams, Walhalla, Aneta, Lancaster, Cavalier, Leroy, Vang, Karlstad, Tolna, Stephen, Nash, Argyle, Dresden, Mount Carmel, Maida, Bowesmont, Lakota, Grand Forks, Lankin, Florian, and Drayton 353 PM CDT Mon Mar 10 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...North winds 25 to 30 mph with gusts up to 45 mph. * WHERE...In Minnesota, Kittson, West Marshall, and West Polk Counties. In North Dakota, Cavalier, Eastern Walsh, Grand Forks, Nelson, Pembina, Ramsey, and Western Walsh Counties. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Thomas
434 WWUS73 KFGF 102225 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 525 PM CDT Mon Mar 10 2025 MNZ003-029-NDZ038-039-049-052-053-110300- /O.CON.KFGF.HW.W.0003.000000T0000Z-250311T0300Z/ Clay-Wilkin-Barnes-Cass-Ransom-Sargent-Richland- Including the cities of Milnor, Forman, Enderlin, Fargo, Lawndale, McLeod, Lisbon, Moorhead, Gwinner, Wahpeton, Valley City, Rutland, and Breckenridge 525 PM CDT Mon Mar 10 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...North winds 25 to 30 mph with gusts up to 55 mph. * WHERE...In Minnesota, Clay and Wilkin Counties. In North Dakota, Barnes, Cass, Ransom, Richland, and Sargent Counties. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ MNZ001-002-004-007-NDZ007-008-014>016-024-026>030-054-110300- /O.CON.KFGF.WI.Y.0004.000000T0000Z-250311T0300Z/ West Polk-Norman-Kittson-West Marshall-Cavalier-Pembina-Benson- Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill- Western Walsh- Including the cities of Hope, Mcville, Faith, Flaming, Langdon, Grafton, Park River, Devils Lake, Radium, Hatton, Englund, Syre, Fairdale, Backoo, Warren, Hadler, East Grand Forks, Cooperstown, Akra, Oakwood, Crookston, Hallock, Adams, Walhalla, Fort Totten, Aneta, Lancaster, Cavalier, Roseville, Leroy, Vang, Karlstad, Halstad, Twin Valley, Tolna, Mayville, Stephen, Nash, Kelso, Minnewaukan, Portland, Argyle, Dresden, Maddock, Maida, Mount Carmel, Leeds, New Rockford, Hillsboro, Bowesmont, Lakota, Grand Forks, Finley, Lankin, Ada, Florian, and Drayton 525 PM CDT Mon Mar 10 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...North winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Portions of northwest Minnesota and northeast and southeast North Dakota. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Thomas
757 WWUS73 KFGF 102243 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 543 PM CDT Mon Mar 10 2025 MNZ003-029-NDZ038-039-049-052-053-102345- /O.CAN.KFGF.HW.W.0003.000000T0000Z-250311T0300Z/ Clay-Wilkin-Barnes-Cass-Ransom-Sargent-Richland- Including the cities of Milnor, Forman, Enderlin, Fargo, Lawndale, McLeod, Lisbon, Moorhead, Gwinner, Wahpeton, Valley City, Rutland, and Breckenridge 543 PM CDT Mon Mar 10 2025 ...HIGH WIND WARNING IS CANCELLED... The threat has ended. $$ MNZ001-002-004-007-NDZ007-008-014>016-024-026>030-054-102345- /O.CAN.KFGF.WI.Y.0004.000000T0000Z-250311T0300Z/ West Polk-Norman-Kittson-West Marshall-Cavalier-Pembina-Benson- Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill- Western Walsh- Including the cities of Hope, Mcville, Faith, Flaming, Langdon, Grafton, Park River, Devils Lake, Radium, Hatton, Englund, Syre, Fairdale, Backoo, Warren, Hadler, East Grand Forks, Cooperstown, Akra, Oakwood, Crookston, Hallock, Adams, Walhalla, Fort Totten, Aneta, Lancaster, Cavalier, Roseville, Leroy, Vang, Karlstad, Halstad, Twin Valley, Tolna, Mayville, Stephen, Nash, Kelso, Minnewaukan, Portland, Argyle, Dresden, Maddock, Maida, Mount Carmel, Leeds, New Rockford, Hillsboro, Bowesmont, Lakota, Grand Forks, Finley, Lankin, Ada, Florian, and Drayton 543 PM CDT Mon Mar 10 2025 ...WIND ADVISORY IS CANCELLED... The threat has ended. $$ Thomas
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Mar 10, 10:12 AM CDT, 2 hours 30 minutes earlier. Its key messages:
- Windy conditions are expected today, with gusts to 60 mph along and west of the Red River valley, mainly south of Highway 2 this afternoon.
- The combination of windy conditions and low RH values will result in critical fire weather conditions this afternoon across southeast North Dakota and west central Minnesota.
- A strong storm system will move across the U.S. late next week. There is a 40 percent chance of moderate (warning) impacts due to snow and blowing snow, especially eastern North Dakota and the Red River valley.
Area forecast discussion, Mar 10, 10:12 AM CDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1012 AM CDT Mon Mar 10 2025
.KEY MESSAGES...
- Windy conditions are expected today, with gusts to 60 mph
along and west of the Red River valley, mainly south of
Highway 2 this afternoon.
- The combination of windy conditions and low RH values will
result in critical fire weather conditions this afternoon
across southeast North Dakota and west central Minnesota.
- A strong storm system will move across the U.S. late next
week. There is a 40 percent chance of moderate (warning)
impacts due to snow and blowing snow, especially eastern North
Dakota and the Red River valley.
&&
.UPDATE...
Issued at 1012 AM CDT Mon Mar 10 2025
Not much has changed with regards to the thought process laid
out below in previous discussions. The high wind warning
potential is most favorable in the warm sector today during
peak mixing due to the very deep mixed layer - this appears to
be more of a diurnally mixed strong wind event (vs. cold air
advection high wind event). With that in mind, guidance
indicates the low level cold air advection to be propagating
into the region this morning, which would limit the depth of the
mixed layer, which reduces the potential for high wind warning
potential where this happens before peak heating (mainly north
of highway 2). Will re-evaluate the high wind warning area early
this afternoon - given the strong cold air advection the
potential for high wind warning does still exist north of
highway 2.
Post frontal, the potential exists for snow showers (induced by mid-
level Fgen) along with north winds gusting up to 40-50 mph
across the northern valley. This may lead to brief periods of
significantly reduced visibility, although uncertainty about
the coverage and duration of these snow showers.
UPDATE
Issued at 638 AM CDT Mon Mar 10 2025
Cold front and switch to a northeast wind is just north of the
border at 11z... and will make it into far NE ND by 13z. Looking
over latest HRRR it is indicating a tad faster front by 1 hour
or so and also the ribbon of higher wind gusts 45-48 kts also
moving east and then southeast with time so that only southeast
ND has higher winds. I would agree that the chance for high wind
warning impacts for NE ND continues to lessen. There is no
strong wind push behind the front.
&&
.DISCUSSION...
Issued at 402 AM CDT Mon Mar 10 2025
...Synopsis...
85 kt 500mb jet moving along the US/Canada border with a short
wave moving into S Saskatchewan this morning. This races along
the border today. A surface low ahead of this short wave in SE
Saskatchewan northeast of Regina. This will move east as well
thru southern Manitoba this morning and early afternoon and
behind it will be a cold front that will drop quickly south.
Late week shows a strong Colorado low and 500 mb low which
remains consistent in moving into eastern Minnesota and western
Wisconsin. Issue with this system is degree of moisture west of
the low track and as expected thermal profiles. Very windy
behind the low so when snow falls after the rain it is sure
reduce visibilities.
...Winds Today...
To me it looks like the period when wind gusts may exceed 50kts
is limited to the 20z-23z period and in the very warm air just
ahead of a cold font that will be moving south. GFS bufkit shows
for Fargo in a well mixed environment with temps in the 60s a
mixed layer up to 680 mb where winds of 45kts are present. HRRR
wind gusts forecast show similar narrow zone of 45kt wind gusts
spreading east in the aftn just ahead of the front to south of
DVL to just south of Grand Forks, and then heading south. It it
this area where high wind criteria is more likely to be met. I
have my doubts farther north as the stronger winds at 700 mb for
mixing will not be present. Colder airmass behind the front is
shallower mixing to less than 850 mb and seeing gusts more
30-35kts. Tempted to remove high wind warning for areas north of
Hwy 2 but for now will let it ride since it is issued and
confidence of no high winds are not zero.
There will be a period of light precipitation behind the cold
front....mostly light snow...in far NE ND into far NW MN where
light accumulations may occur.
Sharp temperature fall with the front....in some cases 30
degrees in a few hours later today as it pushes into the airmass
in SE ND and WC MN where it will be very warm today.
...Late week system...
Long range ensembles remain pretty consistent in indicating sfc
low position in southern MN at 12z Sat and upper low near it or
just east. It will move north-northeast Saturday. This does put
the Red River valley and E ND in a prime location for wintry
precipitation and strong winds Saturday. Prior to Saturday rain
is more likely as a very warm nose of air is into MN and SE ND
with 60s Friday. Transition zone from rain to snow likely to see
some freezing rain Fri night in parts of E ND/RRV but at this
point looks like any amounts less than 0.10 inch for ice. Probs
for 0.01 inch or more of freezing rain are in the 40-55 percent
range in E ND, highest NE ND. So after coord with ABR/BIS did
keep in mention of fzra from NBM but did limit it to slight
chance in order to keep a mix of sn/fzra going in that
transition. Also based on ABR and BIS did add blowing snow for
Saturday...though didnt use strict NBM guidance as it was
putting in 1/4SM vsby. While it may occur too early to go that
extreme. So just went areas or widespread BLSN
&&
.AVIATION /12Z TAFS THROUGH 12Z TUESDAY/...
Issued at 638 AM CDT Mon Mar 10 2025
For today, impact is wind. West winds will increase today with
gusts strongest in the afternoon with many gusts 35kt and higher
range in most all the TAF sites (except Bemidji). Still looking
for potential for brief 50 kt gust in Fargo late afternoon right
near the front. Band of lower clouds behind the front and also
chance for rain/snow showers in NE ND and NW MN behind the
front.
&&
.FIRE WEATHER...
Issued at 400 AM CDT Mon Mar 10 2025
Mixing (of lower Tds and higher winds) combined with very warm (near
record) afternoon temperatures, are expected to result in 20-25% RH
values across southeast ND. Considering the dry nature of finer/one
hour fuels the Red Flag Warning was continued for SE ND. Coord
with MPX and did upgrade WC MN to red flag as well as RH values
likely to be in the low to mid 20s, though winds not as strong
as farther west.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...High Wind Warning until 10 PM CDT this evening for NDZ006>008-
014>016-024-026>030-038-039-049-052>054.
Red Flag Warning until 7 PM CDT this evening for NDZ028>030-
038-039-049-052-053.
MN...High Wind Warning until 10 PM CDT this evening for MNZ001>004-
007-029.
Red Flag Warning until 7 PM CDT this evening for MNZ002-003-
022>024-027>032-040.
&&
UPDATE...TG
DISCUSSION...Riddle
AVIATION...Riddle
FIRE WEATHER...DJRHazardous weather outlook, Mar 10, 6:56 AM CDT, 5 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 656 AM CDT Mon Mar 10 2025 MNZ001-004-007-NDZ006>008-014>016-024-026-027-054-111200- West Polk-Kittson-West Marshall-Towner-Cavalier-Pembina-Benson- Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Western Walsh- 656 AM CDT Mon Mar 10 2025 This hazardous weather outlook is for portions of eastern North Dakota and northwest Minnesota. .DAY ONE...Today and Tonight Strong west winds will shift to the north as we go thru the day. Wind gusts over 50 mph are likely, possibly as high as 58 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A strong storm system will move across the U.S. late next week. There is a 40 percent chance of moderate (warning) impacts due to snow and blowing snow, especially eastern North Dakota and the Red River valley. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today. MNZ002-003-029-NDZ028>030-038-039-049-052-053-111200- Norman-Clay-Wilkin-Griggs-Steele-Traill-Barnes-Cass-Ransom- Sargent-Richland- 656 AM CDT Mon Mar 10 2025 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Strong west winds today turning north late in the day or evening. Wind gusts to 58 mph or higher possible mid to late afternoon. Critical fire weather conditions this afternoon due to low humidity values. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A strong storm system will move across the U.S. late next week. There is a 40 percent chance of moderate (warning) impacts due to snow and blowing snow, especially eastern North Dakota and the Red River valley. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today. MNZ022>024-027-028-030>032-040-111200- Mahnomen-South Clearwater-Hubbard-West Becker-East Becker- West Otter Tail-East Otter Tail-Wadena-Grant- 656 AM CDT Mon Mar 10 2025 This hazardous weather outlook is for portions of west central and northwest Minnesota. .DAY ONE...Today and Tonight Strong west winds developing with gusts to 40-45 mph possible. Critical fire weather conditions this afternoon due to winds and low humidity. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A strong storm system will move across the U.S. late next week. There is a 40 percent chance of moderate (warning) impacts due to snow and blowing snow, especially eastern North Dakota and the Red River valley. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today. MNZ005-006-008-009-013>017-111200- Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington- Red Lake-East Polk-North Clearwater-South Beltrami- 656 AM CDT Mon Mar 10 2025 This hazardous weather outlook is for portions of northwest Minnesota. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A strong storm system will move across the U.S. late next week. There is a 40 percent chance of moderate (warning) impacts due to snow and blowing snow, especially eastern North Dakota and the Red River valley. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today.
Nearby
Wind Advisories in North Dakota, 2025Wind Advisories in Minnesota, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.